Event Registration

Regular Teams Sold Out!

The 2018 event for regular teams is sold out and the wait list is full, BUT there are still sponsorship teams available.
Read about these options below and email us at [email protected] if interested.

 

Sponsorship Information

 

Sponsor Teams

A limited amount of teams have been reserved for our race sponsors.  At this time, we are only accepting cash sponsorships.  In-kind donations are appreciated and encouraged, but these will not be accepted in place of cash value for our remaining teams.

Title Sponsor (1 sponsorship available)……………………………$10,000

Benefits:

  • Two free team entries
  • Race website with link to sponsor website
  • Online media promotions and press releases
  • 12 passes to VIP experience at finish line celebration
  • Opportunity to have a tent and table at events including the pre and post-race party
  • Opportunity to be a race transition point
  • Recognition as title sponsor on race shirts and in all race communications and materials
  • Plaque for recognition and announcements during race events (10 mentions)
  • Opportunity to host post-race event
  • Unlimited opportunities to place items in participant swag bags

 Master Brewers (4 sponsorships available)………………………$5,000

Benefits:

  • One free team entry
  • Logo placement on race shirts, mailings, and race signage
  • Race website with link to sponsor website
  • Online media promotions and press releases
  • 6 passes to VIP experience at finish line celebration
  • Opportunity to have a table at events including the post-race party
  • Opportunity to be a race transition point
  • 3 items to place in participant swag bags
  • Announcements during race events (5 mentions)

Craft Brewers (4 sponsorships available) …………………………$2,500

Benefits:

  • Half-price team entry
  • Logo placement on race shirts
  • Race website with link to sponsor website
  • Online media promotions and press releases
  • Opportunity to have a table at events including the post-race party
  • Opportunity to be a race transition point
  • 2 passes to VIP experience at finish line celebration
  • 2 items to place in participant swag bags
  • Announcements during race events (2 mentions)

Registration Instructions & FAQs

Regular Team Entry – Pay a non-refundable deposit ($220) or pay in full ($660) to register your team for the Ville to Ville Craft Brew Relay on April 14, 2018.  If you pay a deposit, the remainder of your team fee ($440) is due by January 15, 2018 at midnight.  Teams with unpaid fees on January 16, 2018 will lose their spot in the race and their non-refundable deposit.

Charity Team Entry – Pay a non-refundable deposit ($220) to register your charity team for the Ville to Ville Craft Brew Relay on April 14, 2018.  In order to confirm your spot in the race as a charity team, you must raise a total of $3000 for charity by March 1, 2018.  Ville to Ville race directors will assist you in setting up your online site to request donations.  Your team can select to support one of Ville to Ville’s partner charities: Feed & Seed or Food Connection.

Race-Day Volunteer – If anyone on your team lives within 100 miles of Asheville, NC or Greenville, SC, you are required to provide one race-day volunteer or pay the $100 volunteer fee. Teams with unnamed race-day volunteers by Feb. 14th will be required to pay the $100 volunteer fee.

Age Requirements – All runners must be 21 years old or older to participate in the Ville to Ville Craft Brew Relay and proper identification will be required during packet pick-up to verify age.

Team Name – Be creative, but keep it classy. Your team name will appear in lots of public places, so make sure it is one that would make your mother proud. You will submit your team name during registration, but it can be changed on your Team Member Form up until February 14, 2018.

Team Category – Select from the following:

  • Ultra Male (1 or more males)
  • Ultra Female (3 females)
  • Open Co-ed (minimum of 2 females)
  • Open Male (5 or more males)
  • Open Female (6 females)
  • Masters Male (5 or more males, all members 40+)
  • Masters Female (6 females 40+)
  • Masters Co-ed (minimum of 2 females, all members 40+)

Team Captain – Each team will have a team captain (we will initially use the name and contact info of the person registering.) We will provide regular race information and updates for the team captain on the website’s Captain Guide information page.

Team Pace – In order to make it to the post-race party in one day, it is mandatory to have a team pace of 10½ minutes per mile or less.  This doesn’t mean that everyone on the team has to run at this pace, but it does mean that if you have slower team members, you will need faster team members to keep your team on track.  Please enter your estimated total team time for the Ville to Ville 73-mile course.

These are the team pace options you will select from when you register your team (average min/mile pace for all runners on the entire course.  Each runner will run twice between 3-10 miles, so a 10K time average would be expected):

  • Less than 6 min/mile
  • 6:00-6:45 min/mile
  • 6:45-7:30 min/mile
  • 7:30-8:00 min/mile
  • 8:00-8:30 min/mile
  • 8:30-9:00 min/mile
  • 9:00-9:30 min/mile
  • 9:30-10:00 min/mile
  • 10:00-10:30 min/mile